# SDR UALA2012122807439

- Difficulty date: December 27, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 87,021 hours, 13,871 cycles
- Engine: Pwa PW4060
- System (JASC): 7800 · Engine Exhaust System
- Part: Strut
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE EXHAUST STRUT AT 11 O'CLOCK POSITION HAS 1.5 INCH CRACK AT BASE.  STRUT REPAIRED PER GMM 72-54-01 PG 801 PROCEDURE 'A' AND 'B' ITEM 1-5, PERFORMED BY WELDER.
